Browse "MA-Journal Papers(저널논문)" byIssue Date

Showing results 1661 to 1680 of 1707

1661
PRODUCT TUBE FORMULAS

Lee, Sungyunresearcher, ILLINOIS JOURNAL OF MATHEMATICS, v.33, no.1, pp.153 - 161, 1989

1662
ON THE CONJECTURE OF LICHTENBAUM AND OF CHINBURG OVER FUNCTION-FIELDS

Bae, Sung-Hanresearcher, MATHEMATISCHE ANNALEN, v.285, no.3, pp.417 - 445, 1989

1663
RIGID VERSUS NON-RIGID CYCLIC ACTIONS

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, COMMENTARII MATHEMATICI HELVETICI, v.64, no.2, pp.269 - 287, 1989

1664
On Kauffman polynomials of links

고기형researcher; 이성연researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.33 - 42, 1989

1665
ALMOST SURE CONVERGENCE OF GALERKIN APPROXIMATIONS FOR A HEAT-EQUATION WITH A RANDOM INITIAL CONDITION

Choi, UJinresearcher; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.18, no.12, pp.1057 - 1063, 1989

1666
SHAPE DESIGN SENSITIVITY ANALYSIS OF AN AXISYMMETRIC TURBINE DISK USING THE BOUNDARY ELEMENT METHOD

PARK, CW; YOO, YM; Kwon, Kil Hyunresearcher, COMPUTERS STRUCTURES, v.33, no.1, pp.7 - 16, 1989

1667
QUOTIENTS OF THETA-SERIES AS RATIONAL FUNCTIONS OF J AND LAMBDA

Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.202, no.3, pp.367 - 373, 1989

1668
Isotropy representations of cylic group actions on homotopy spheres

서동엽researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.175 - 178, 1988-08

1669
Iterations of the unit singular inner function

김홍오researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.243 - 246, 1988-07

1670
ON AN F-ALGEBRA OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.40, no.3, pp.718 - 741, 1988-06

1671
Multiplier of Bergman spaces

Do Young Kwakresearcher; Gwang-Hui Kim, 충청수학회지, v.1, pp.27 - 32, 1988-06

1672
New Signature Invariant of Higher Dimensional Links

Ki Hyoung Koresearcher, 충청수학회지, v.1, pp.85 - 90, 1988-06

1673
THE NUMBER OF CONVEX POLYOMINOS WITH GIVEN PERIMETER

Kim, Dongsuresearcher, DISCRETE MATHEMATICS, v.70, no.1, pp.47 - 51, 1988-06

1674
Pseude-Conjugations

고기형researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.0, pp.247 - 251, 1988-06

1675
Arithmetic of integral even unimodular quadratic forms of 24 variables

구자경researcher, 대한수학회지, v.25, no.1, pp.25 - 35, 1988-02

1676
Weighted subspaces of Hardy spaces

Kim, Hong Ohresearcher, CAN. JOUR. MATH., v.40, no.5, pp.1074 - 1083, 1988-01

1677
Tube formulas from Cherns kinematic formula

SUNGYUN LEEresearcher; SEUNG PYO HONG, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.261 - 266, 1988-01

1678
Tube formulasl in product Riemannian manifolds II

Sungyun Leeresearcher; Ki Hyoung Koresearcher; U Jin Choiresearcher; Do Young Kwakresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.1, pp.93 - 98, 1988-01

1679
On the dual space of a weighted Bergman space on the unit ball of $C^n$

Kim, Hong Ohresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.11, no.3, pp.457 - 464, 1988-01

1680
The growth function of tubes about geodesics

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.2, pp.249 - 256, 1988-01

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0